# SDR ASAA2015051112019

- Difficulty date: May 11, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pivot
- Part number: 65C346221
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOT LINK AT BS 520, LBL 24 IS EXFOLIATED.  ACFT GROUNDED.  REMOVED DAMAGED PIVOT LINK AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0.
